Article

Article title MATHEMATICAL MODELING OF GEOFILTRATION IN SOILS WITH FRACTAL STRUCTURE ON MULTIPROCESSOR COMPUTER SYSTEMS
Authors M.D. Chekina
Section SECTION III. THE USE OF SUPERCOMPUTER TECHNOLOGIES
Month, Year 12, 2014 @en
Index UDC 519.684.6
DOI
Abstract When modeling the geofiltration in soils it is necessary to consider the fractal structure of the soil. The complex geometry of the pores and capillaries provides this structure. Anomalous diffusion describes the fractal diffusion mathematically, which is described by equations in partial fractional derivatives. This paper describes the construction of mathematical models based on equations of Buckingham-Richards, in which the differentiation operator time was replaced by the private fractional derivative Riemann-Louiville. For the continuous model was obtained the discrete analogue using the integro-interpolation method. In the numerical solution of problems of this type is to process large amounts of data, hence there is the need to use in the calculations the super computer To solve this problem was developed parallel implementation of the modified alternating triangular method, which allowed to increase several times the speed of the program complex (PC). High performance PC needed for rapid simulation results. For example, this will allow the rise of the groundwater table in real time, and thus to minimize damage from flooding.

Download PDF

Keywords Gelfiltration; anomalous diffusion; supercomputers; numerical method; the modified alternating triangular method; fractional derivatives; fractal patterns.
References 1. Kashchenko N.M., Nikitin M.A. Modelirovanie effektov anomal'noy diffuzii dlya drenazhnykh skhem [Simulation of the effects of anomalous diffusion for drainage schemes], Vestnik
Baltiyskogo federal'nogo universiteta im. I. Kanta [Bulletin of Baltic Federal University I. Kant], 2010, No. 4.
2. Shkhanukov-Lafishev M.Kh., Takenova F.I. Raznostnye metody resheniya kraevykh zadach dlya differentsial'nykh uravneniy drobnogo poryadka [Difference methods for solving boundary value problems for differential equations of fractional order], Zhurnal vychislitel'noy
matematiki i matematicheskoy fiziki [Journal of computational mathematics and mathematical physics], 2006, Vol. 46, No. 10, pp. 1871-1881.
3. Samarskiy A.A. Teoriya raznostnykh skhem [The theory of difference schemes]. Moscow: Nauka, 1977, 656 p.
4. Sukhinov A.I., Chekina M.D. Matematicheskaya model' i chislennyy metod dlya zadachi dinamiki vypadeniya osadkov i zatopleniya [Mathematical model and numerical method for the problem of the dynamics of rainfall and flooding], Izvestiya YuFU. Tekhnicheskie nauki [Izvestiya SFedU. Engineering Sciences], 2009, No 8 (97), pp. 42-52.
5. Sukhinov A.I., Chekina M.D. Matematicheskoe modelirovanie protsessov nakopleniya i fil'tratsii osadkov s pomoshch'yu supervychislitel'nykh sistem [Mathematical modelling of accumulation and filtration deposits processes by means of supercomputing systems], Izvestiya YuFU. Tekhnicheskie nauki [Izvestiya SFedU. Engineering Sciences], 2010, No. 6 (107), pp. 103-113.
6. Sukhinov A.I., Chistyakov A.E. Adaptivnyy modifitsirovannyy poperemenno-treugol'nyy iteratsionnyy metod dlya resheniya setochnykh uravneniy s nesamosopryazhennym operatorom [Adaptive modified alternating triangular iterative method for solving grid equations with non-self-adjoint operator], Matematicheskoe modelirovanie [Mathematical modeling], 2012, Vol. 24, No. 1, pp. 3-20.
7. Konovalov A.N. K teorii poperemenno-treugol'nogo iteratsionnogo metoda [The theory of alternating triangular iterative method], Sibirskiy matematicheskiy zhurnal [Siberian mathematical journal], 2002, Vol. 43, No. 3, pp. 552.
8. Sukhinov A.I., Chistyakov A.E., Timofeeva E.F., Shishenya A.V. Matematicheskaya model' rascheta pribrezhnykh volnovykh protsessov [The mathematical model of calculation of coastal wave processes], Matematicheskoe modelirovanie [Mathematical modeling], 2012, Vol. 24, No. 8, pp. 32-44.
9. Sukhinov A.I., Chistyakov A.E., Shishenya A.V. Otsenka pogreshnosti resheniya uravneniya diffuzii na osnove skhem s vesami [Error estimation for the solution of the diffusion equation-
based schemes with weights], Matematicheskoe modelirovanie [Mathematical modeling], 2013, Vol. 25, No. 11, pp. 53-64.

Comments are closed.